Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Cesaroni - M. Novaga

Isoperimetric problems for a nonlocal perimeter of Minkowski type

created by novaga on 15 Sep 2017
modified on 03 Dec 2017

[BibTeX]

Published Paper

Inserted: 15 sep 2017
Last Updated: 3 dec 2017

Journal: Geometric Flows
Volume: 2
Number: 1
Pages: 86-93
Year: 2017

Abstract:

We prove a quantitative version of the isoperimetric inequality for a non local perimeter of Minkowski type. We also apply this result to study isoperimetric problems with repulsive interaction terms, under convexity constraints. We show existence of minimizers, and we describe the shape of minimizers in certain parameter regimes.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1